Generic 2-coverings of finite groups of Lie type
Rendiconti del Seminario Matematico della Università di Padova, Volume 115 (2006), pp. 209-252.
@article{RSMUP_2006__115__209_0,
     author = {Bubboloni, D. and Lucido, M. S. and Weigel, Th.},
     title = {Generic $2$-coverings of finite groups of {Lie} type},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     pages = {209--252},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {115},
     year = {2006},
     zbl = {1156.20039},
     mrnumber = {2245598},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2006__115__209_0/}
}
TY  - JOUR
AU  - Bubboloni, D.
AU  - Lucido, M. S.
AU  - Weigel, Th.
TI  - Generic $2$-coverings of finite groups of Lie type
JO  - Rendiconti del Seminario Matematico della Università di Padova
PY  - 2006
DA  - 2006///
SP  - 209
EP  - 252
VL  - 115
PB  - Seminario Matematico of the University of Padua
UR  - http://www.numdam.org/item/RSMUP_2006__115__209_0/
UR  - https://zbmath.org/?q=an%3A1156.20039
UR  - https://www.ams.org/mathscinet-getitem?mr=2245598
LA  - en
ID  - RSMUP_2006__115__209_0
ER  - 
%0 Journal Article
%A Bubboloni, D.
%A Lucido, M. S.
%A Weigel, Th.
%T Generic $2$-coverings of finite groups of Lie type
%J Rendiconti del Seminario Matematico della Università di Padova
%D 2006
%P 209-252
%V 115
%I Seminario Matematico of the University of Padua
%G en
%F RSMUP_2006__115__209_0
Bubboloni, D.; Lucido, M. S.; Weigel, Th. Generic $2$-coverings of finite groups of Lie type. Rendiconti del Seminario Matematico della Università di Padova, Volume 115 (2006), pp. 209-252. http://www.numdam.org/item/RSMUP_2006__115__209_0/

[1] A. Borel - J. De Siebenthal, Les sous-groupes fermés de rang maximum des groupes de Lie clos, Comment. Math. Helv., 23 (1949), pp. 200-221. | MR | Zbl

[2] R. Brandl, A covering property of finite groups, Bull. Austral. Math. Soc., 23 no. 2 (1981), pp. 227-235. | MR | Zbl

[3] D. Bubboloni, Coverings of Symmetric and Alternating Groups, preprint, 1998.

[4] D. Bubboloni - M. S. Lucido, Coverings of linear groups, Comm. Algebra, 30, no. 5 (2002), pp. 2143-2159. | MR | Zbl

[5] D. Bubboloni - M. S. Lucido - Th. Weigel, 2-coverings of Classical groups, in preparation.

[6] R. W. Carter, Conjugacy Classes in Weyl Groups, Compositio math., 25 (1972), pp. 1-59. | Numdam | MR | Zbl

[7] R. W. Carter, Simple Groups of Lie Type, John Wiley, London, 1989. | MR | Zbl

[8] R. W. Carter, Finite Groups of Lie Type, Conjugacy Classes and Complex Characters, John Wiley, Chichester, 1993. | MR | Zbl

[9] J. H. Conway - R. T. Curtis - S. P. Norton - R. A. Parker - R. A. Wilson, Atlas of Finite Groups, Clarendon Press, Oxford, 1985. | MR | Zbl

[10] R. H. Dye, Interrelations of Symplectic and Orthogonal Groups in Characteristic Two, J. Algebra, 59 (1979), pp. 202-221. | MR | Zbl

[11] E. B. Dynkin, Semisimple subalgebras of semisimple Lie algebras, Amer. Math. Soc. Transl., 6 (1957), pp. 111-244. | Zbl

[12] J. E. Humphreys, Introduction to Lie Algebras and Representation Theory, Graduate Texts in Mathematics, vol. 9, Springer-Verlag, New York, 1972. | MR | Zbl

[13] J. E. Humphreys, Linear Algebraic Groups, Graduate Texts in Mathematics, vol. 21, Springer-Verlag, New-York, 1987. | MR | Zbl

[14] B. Huppert, Endliche Gruppen I, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen, vol. 134, Springer-Verlag, Berlin, 1967. | MR | Zbl

[15] W. Jehne, Kronecker classes of algebraic number fields, J. Number Theory, 9, no. 3 (1977), pp. 279-320. | MR | Zbl

[16] R. I. Lawther, Jordan block sizes of unipotent elements in exceptional algebraic groups, Comm. Algebra, 23 (1995), pp. 4125-4156. | MR | Zbl

[17] C. E. Praeger, Kronecker classes of fields and covering subgroups of finite groups, J. Austral. Math. Soc. Ser. A, 57, no. 1 (1994), pp. 17-34. | MR | Zbl

[18] D. J. S. Robinson, A Course in the Theory of Groups, Graduate Texts in Mathematics, vol. 80, Springer-Verlag, New York, 1982. | MR | Zbl

[19] J. Saxl, On a question of W. Jehne concerning covering subgroups of groups and Kronecker classes of fields, J. London Math. Soc. (2) 38, no. 2 (1988), pp. 243-249. | MR | Zbl

[20] J. Saxl - G. M. Seitz, Subgroups of algebraic groups containing regular unipotent elements, J. London Math. Soc. (2) 55 (1997), pp. 370-386. | MR | Zbl

[21] J-P. Serre, Galois Cohomology, cinquième édition, révisée et complétée, Springer-Verlag, Berlin, 1997. | MR | Zbl

[22] T. Shoji, The conjugacy classes of Chevalley groups of type (F4) over finite fields of characteristic p T= 2, J. Fac. Sci. Univ. Tokyo, 21 (1974), pp. 1-17. | MR | Zbl

[23] T. A. Springer, Regular Elements of Finite Reflection Groups, Invent. math., 25 (1974), pp. 159-198. | MR | Zbl

[24] T. A. Springer - R. Steinberg, Conjugacy Classes, Seminar on Algebraic Groups and Related Topics (Berlin), (A. Borel et al.), Lecture Notes in Mathematics, vol. 131, Springer-Verlag, 1970, pp. 166-266. | MR | Zbl

[25] T. Weigel, Generation of Exceptional Groups of Lie-type, Geom. Dedicata, 41 (1992), pp. 63-87. | MR | Zbl